Your cartClose

Your cart is currently empty.

Login Close
Optum Health Pharmacy

Betapyn Tabs 18`s

KES 760.00
save 0
Tax included.


Share on

Description

Betapyn is used for the symptomatic treatment of mild to moderate pain and fever.

Betapyn tablets contains Paracetamol 450 mg, Codeine 10 mg, Doxylamine succinate 5 mg and Caffeine 50 mg. 

Betapyn tablets combine the analgesic and antipyretic action of paracetamol with the analgesic action of codeine phosphate. Doxylamine succinate has sedative and antihistaminic properties and in combination with the above analgesics is of value, especially in tension states.

It may be used to advantage by people who cannot tolerate aspirin e.g. those with aspirin sensitivity, peptic ulcer patients, acute and chronic gastritis, patients on steroid therapy.

Dosage

Do not exceed the stated the stated dose.

Adults and Children over 12years: 1 or 2 tablets, repeated 4 hourly if necessary. Do not exceed 8 tablets per day.

Precautions

Before using Betapyn Tablet, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side effects.

Sensitivity to paracetamol or any of the components. Severe liver function impairment. Caffeine should be given with care to patients with peptic ulceration.

Betapyn Tabs 18`s
KES 760.00
KES 760.00

You may also like these products